Volume 40, Number 6, November-December 2006
|Page(s)||1023 - 1052|
|Published online||15 February 2007|
Periodic solutions for nonlinear elliptic equations. Application to charged particle beam focusing systems
Mathématiques de Besançon, UMR CNRS 6623, Université de
Franche-Comté, 16 route de Gray, 25030 Besançon Cedex,
2 IRMA, Université Louis Pasteur, rue René Descartes, 67084 Strasbourg Cedex, France. email@example.com
We study the existence of spatial periodic solutions for nonlinear elliptic equations where g is a continuous function, nondecreasing w.r.t. u. We give necessary and sufficient conditions for the existence of periodic solutions. Some cases with nonincreasing functions g are investigated as well. As an application we analyze the mathematical model of electron beam focusing system and we prove the existence of positive periodic solutions for the envelope equation. We present also numerical simulations.
Mathematics Subject Classification: 35A05 / 35B35
Key words: Nonlinear elliptic equations / periodic solutions / existence and uniqueness / electron beam focusing system.
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.